# SDR SWAA992041

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 6546109
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND THROUGH ULTRASONIC INSPECTION, RT MLG WALKING BEAM ARM CLEVIS CRACKED ON AFT LUG.  REMOVED AND REPLACED RT MLG BEAM ARM CLEVIS PER MM.
